# SDR R61A2022102100644

- Difficulty date: October 4, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE ACCESS DOOR OUTER SKIN CORRODED. R&R IAW AMM 53-03-62-440-801-A.
